# SDR AALA202212288639

- Difficulty date: November 3, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   CRACKED AFT CABIN FLOOR SHEAR PLATE BETWEEN FRMS 69 & 70, S23L. MAINTENANCE REPLACED SHEAR PLATE PER SRM 51-42-11.
